Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had sex. Used contraceptives. Missed period, headache, vomiting sensation. Pregnant?

Sir, I am 19 years old teenage girl, I have a boyfriend and we had sex before but we had used contraceptives as well. I have missed my period last month and it has still not occured yet. I think I am pregnant. My periods were to occur on 17-19 of March 2013 but it is already April 9 2013. Recently I have been facing some unpleasant symptoms. I feel like vomit, and headache. Am I pregnant? I don't know what to do now. Please help
I am very sorry sir but I have no any bank account. I will not be able to pay you. Okay, I will refer to a local physician.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi, yes you can be pregnant, all these birth control measures are not 100 % ,even after using one a lady can get pregnant.
Get a pregnancy test done,available in most of the pharmacy shops .
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor